MathSciNet Relay Station
MathSciNet bibliographic data
MR1407483 (98i:58010) 58A20 (46E35 58C25)
Brudnyi, Yuri; Shvartsman, Pavel The trace of jet space $J\sp k\Lambda\sp \omega$ to an arbitrary closed subset of $\bold R\sp n$. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1519–1553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement